Universidad Complutense de Madrid
E-Prints Complutense

Renormings of c0 and the fixed point property

Impacto

Descargas

Último año

Álvaro, J. M. y Cembranos, Pilar y Mendoza Casas, José (2017) Renormings of c0 and the fixed point property. Journal of Mathematical Analysis and Applications, 454 (2). pp. 1106-1113. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio

280kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X17305097


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

It is unknown whether all renormings of c0 fail the fixed point property (FPP) or not. In this note we give a sufficient condition for a renorming of c0 to fail the FPP which is more general than the previously known ones. In fact the condition is satisfied for all renormings of c0 we know. It also allows us to show that for some usual renormings of c0 not only the whole space but all its infinite dimensional subspaces fail the FPP.


Tipo de documento:Artículo
Palabras clave:Fixed point theory; Renorming; Nonexpansive mappings
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:43783
Depositado:05 Jul 2017 08:19
Última Modificación:07 Jul 2017 08:01

Descargas en el último año

Sólo personal del repositorio: página de control del artículo